Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suffering from a peptic ulcer with severe stomach pain and back pain. Took ACV. Why there is a menthol feeling in my throat?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 436 Questions
Hi, I am suffering from a peptic ulcer (I think) with severe stomach pain and serious back pain. I tool 2 tablespoons of ACV which helped my stomach. I also put on a bengay patch on my back and went to bed, however woke up with a menthol/vapor feeling in my throat. I immediately removed the patch and washed my back. Could this feeling in my throat be from the Bengay? Should I be concerned?
Posted Sun, 6 Jan 2013 in Digestion and Bowels
Answered by Dr. Abhijit Deshmukh 2 hours later
Possibly the pain you had was related to acid peptic disease.

If the symptoms relieved with ACV and has not recurred then need not worry.

But if it is recurrent then you need to get yourself investigated with an ultrasonography and endoscopy as pancreatitis pain and biliary colic ( gall stone ) related pain may radiate to back but usually are very severe.

Also Bengay patch contains menthol, so your throat feeling of menthol could be due to the patch, don't worry about that it will go with them.

Taking a chewing gum would help you get rid of the taste.

Hope this answers your query.

Please do reply in case of any further questions.

Wish you a speedy recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor